# SDR REXA2014060200546

- Difficulty date: June 2, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 22,905 hours, 19,929 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: B-Nut
- Condition: Loose
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

GOT A VERY STRONG SMELL OF FUEL IN FLIGHT CHECK WITH THE FLIGHT ATTENDANT & SHE DID NOT SMELL ANYTHING IN THE CABIN, ALL INDICATIONS NORMAL.  WORE O2 MASK TO LANDING AS A PRECAUTION.  AFTER LANDING SMELL PERSISTED.  TIGHTENED B NUT AT APU FUEL CONTROL UNIT & SOLENOID SOV IAW AMM 49-31-01.  CLEANED RESIDUAL FUEL FROM AREA. STARTED APU RAN AC PACKS FOR 1 HOUR.  NO FUEL SMELL NOTICED IN CABIN OR COCKPIT, OK FOR SERVICE.
